# SDR 96ZZZX6006

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37167
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040129
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8820K16
- Condition: Burned
- Location: Air Cond
- Part time: 1,352 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO LANDING, THE PILOT NOTICED SMOKE IN THE COCKPIT COMING FROM THE PILOT'S SWITCH PANEL.  THE PILOT THEN TURNED THE MASTER OFF AND MADE A SAFE LANDING.  INVESTIGATION FOUND THAT THE AIR COND TOGGLE SWITCH HAD FAILED AND BURNT.  REPLACEMENT OF THE SWITCH ALLOWED THE SYSTEM TO OPERATE NORMALLY.  NOTED THAT THE SWITCH USED IS A 20-AMP SWITCH WHICH IS PROTECTED BY A 20 AMP CIRCUIT BREAKER.
